• 1
  • 2
  • 5
  • 6
  • 7
  • 8
  • 9
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8295
School of Mathematics
  Title:   A non-quasinilpotent operator which commutes with a quasinilpotent shift
  Author(s):  K. Hedayatian
  Status:   Published
  Journal: IJM
  Vol.:  17
  Year:  2006
  Pages:   633-639
  Supported by:  IPM
  Abstract:
We will use a result of Bade, Dales and Laursen to construct a quasinilpotent weighted shift and an operator commuting with it with spectrum more than one point.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right